# SDR CALA2023092002823

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737*
- Aircraft serial: 43437
- Aircraft time: 10,511 hours, 3,503 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 632920682
- Part serial: 2372
- Condition: Unknown
- Location: Eng 1
- Part time: 341 hours, 137 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON TAKEOFF LEFT BLEED AND NO 1ENG ATNTI ICE TRIPPED. BLEED RESET EAI DID NOT INTERROGATED OBM AND FOUND MAINTENANCE MSG ENG 1 HPSOV IS NOT IN COMMANDED POSITION ADD FAULT: 36-11020 FLAGGED FOR SDR MATERIALS UPDATE REQUEST DEFERRAL OF NO. 1 HP SOV PER MEL 3611AK DEFERRED NO. 1 HP SOV LOCKED IN CLOSED POSITION PER MEL 3611AK. DDP C/W. MAINT LIGHT IS INHIBITED. PLACARD INSTALLED DISPATCH DESK: 01 NAME: RR DATE: 18-SEP-23- TOMC APPROVED. REF LOG PAGE 5791124, HIGH STAGE VALVE REPLACED AND PNEUMATIC TEST IN FIM 36-11 TASK 802 COMPLETED. RAN ENGINE AT HIGH POWER,90% N1, AND NO BLEED TRIP OR ENGINE ANTI-ICE LIGHT ILLUMINATED. R&R PLACED BOTH MINIMUM PRESSURE AND OVER PRESSURE SWITCH PER AMM 30-21-21 AND RAN ENGINE AND LEAK CHECK GOOD BUT FAULT DID NOT CLEAR. WHEN GOING TO FMC DISCRETE OUTPUT PAGES THE ENG 1 ANTI ICE SWITCH WHEN TURNED TO THE ON POSITION STAYS OFF ON THE UPDATE LABOR HOURS AND GROUND TIME R&R ANTI ICE MODULE IN FLIGHT DECK PER AMM 30-00-01-400-801 AND PERFORMED OPS CHECKS PER AMM 30-00-01-710-801 AND STILL FAULTING ENGINE 1 ANTI ICE. DISCRETE PAGE. SUSPECT ENG 1 ANTI ICE MODULE OR WIRING ISSUE OR ANTI ICE COWL VALVE. COMPLETED FIM 36-11 TASK 802 AND NO 1 ENGINE ANTI-ICE VALVE IS EXTINGUISHED. RAN ENGINE AT 90% N1 AND ANTI ICE VALVE DID NOT ILLUMINATE. CYCLED ANTI- PICE VALVE SEVERAL TIMES AND THE LIGHTS OPERATED NORMALLY. REMOVED 1# ENGINE HPSOV IAW AMM 36-11-07-000-801 HPSOV PART#: 63292068-2 & SERIAL#: 2372 PART REMOVED AND HANDED TO MIDNIGHTS TERMINAL
